# SDR SWAA2014061329020

- Difficulty date: June 3, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 21,248 hours, 12,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 176A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT Z CHANNEL CORRODED BETWEEN BS 767 TO BS 787, RBL 21.  REPAIRED Z CHANNEL IAW SRM & DWG.
